pseudoephedrine

Discussion in 'Pharmaceuticals' started by 2extreme, Jun 19, 2006.

  1. 2extreme

    2extreme Member

    If I can get some sudafed with pseudoephedrine would it have stimulant effects? Would it feel the same as ephedrine or what?
     
  2. Twizz

    Twizz Drug Conoisseur

    well when I used to take Benadryl, I took like one pill more than the maximum adult dosage and I felt like complete shit for the next day. it's definitly not worth it, it's kind of like a sketchy, shaking, spaced-out stimulant effect.
     
  3. 2extreme

    2extreme Member

    Eh, you probably got that because of the Diphenhydramine... I'm looking at stuff with pseudoephedrine as the only active ingredient
     
  4. 2extreme

    2extreme Member

    ...anyone?
     
  5. StonerBill

    StonerBill Learn

    its shit but it is a drug
     

Share This Page


  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice